Reply To: Ritalin

Add new topic

Home Forums Let’s Talk About…Narcolepsy Ritalin Reply To: Ritalin

#161891

I was on Provigil and had a skin reaction. At first I thought it was hives or something, but it itched and didn’t go away. Eventually I ended up having to go off the Provigil and see a dermatologist to get it taken care of. You should definitely get it checked.

I am now on Ritalin, which I must say I love. I am awake during the day, and contrary to how others seem to feel, I actually sleep better at night. My Neurologist says that if I am more awake during the day I will sleep better in the evenings.

That being said – I constantly have to increase my dose to feel the benefits. Last Winter I decided to go of all my meds (that did not last long, I am back on them). It was incredibly difficult to come down off the Ritalin. I had night sweats, I got the shakes – it was withdrawal and it was not fun.

I say that the benefit was worth the withdrawal, but that is probably because the withdrawal now feels like a distant memory. Some people have tried drug holidays, but I don’t know about all that.